首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON OPTIMAL INTEGRATION METHODS FOR VOLTERRA INTEGRAL-EQUATIONS OF THE 1ST KIND
被引:0
|
作者
:
GLADWIN, CJ
论文数:
0
引用数:
0
h-index:
0
GLADWIN, CJ
机构
:
来源
:
MATHEMATICS OF COMPUTATION
|
1982年
/ 39卷
/ 160期
关键词
:
D O I
:
10.2307/2007328
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:511 / 518
页数:8
相关论文
共 50 条
[31]
ESTIMATING SOLUTIONS OF 1ST KIND INTEGRAL-EQUATIONS WITH NONNEGATIVE CONSTRAINTS AND OPTIMAL SMOOTHING
BUTLER, JP
论文数:
0
引用数:
0
h-index:
0
BUTLER, JP
REEDS, JA
论文数:
0
引用数:
0
h-index:
0
REEDS, JA
DAWSON, SV
论文数:
0
引用数:
0
h-index:
0
DAWSON, SV
[J].
SIAM JOURNAL ON NUMERICAL ANALYSIS,
1981,
18
(03)
: 381
-
397
[32]
METHOD OF REGULARIZING SINGULAR INTEGRAL-EQUATIONS OF THE 1ST KIND
ARSENIN, VY
论文数:
0
引用数:
0
h-index:
0
机构:
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
ARSENIN, VY
BELOTSERKOVSKII, SM
论文数:
0
引用数:
0
h-index:
0
机构:
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
BELOTSERKOVSKII, SM
LIFANOV, IK
论文数:
0
引用数:
0
h-index:
0
机构:
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
LIFANOV, IK
MATVEEV, AF
论文数:
0
引用数:
0
h-index:
0
机构:
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
NE ZHUKOVSKII AIR FORCE ENGN INST,MOSCOW,USSR
MATVEEV, AF
[J].
DIFFERENTIAL EQUATIONS,
1985,
21
(03)
: 304
-
312
[33]
THE NUMERICAL-SOLUTION OF 1ST KIND INTEGRAL-EQUATIONS
ESSAH, WA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIVERPOOL,CTR MATH SOFTWARE RES,LIVERPOOL L69 3BX,ENGLAND
UNIV LIVERPOOL,CTR MATH SOFTWARE RES,LIVERPOOL L69 3BX,ENGLAND
ESSAH, WA
DELVES, LM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIVERPOOL,CTR MATH SOFTWARE RES,LIVERPOOL L69 3BX,ENGLAND
UNIV LIVERPOOL,CTR MATH SOFTWARE RES,LIVERPOOL L69 3BX,ENGLAND
DELVES, LM
[J].
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
1989,
27
(03)
: 363
-
387
[34]
ON THE SLOAN ITERATION APPLIED TO INTEGRAL-EQUATIONS OF THE 1ST KIND
GRAHAM, IG
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
GRAHAM, IG
ATKINSON, KE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
UNIV IOWA,DEPT MATH,IOWA CITY,IA 52242
ATKINSON, KE
[J].
IMA JOURNAL OF NUMERICAL ANALYSIS,
1993,
13
(01)
: 29
-
41
[35]
APPLICATIONS OF INTEGRAL-EQUATIONS OF THE 1ST KIND IN EXPERIMENT PHYSICS
KOSAREV, EL
论文数:
0
引用数:
0
h-index:
0
KOSAREV, EL
[J].
COMPUTER PHYSICS COMMUNICATIONS,
1980,
20
(01)
: 69
-
75
[36]
ITERATIVE SOLUTIONS OF BOUNDARY INTEGRAL-EQUATIONS OF THE 1ST KIND
AHNER, JF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19716
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19716
AHNER, JF
HSIAO, GC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19716
UNIV DELAWARE,DEPT MATH SCI,NEWARK,DE 19716
HSIAO, GC
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1992,
167
(02)
: 322
-
339
[37]
DISCRETIZATION OF NONLINEAR ABELIAN INTEGRAL-EQUATIONS OF THE 1ST KIND
GORENFLO, R
论文数:
0
引用数:
0
h-index:
0
GORENFLO, R
PFEIFFER, A
论文数:
0
引用数:
0
h-index:
0
PFEIFFER, A
[J].
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK,
1990,
70
(06):
: T564
-
T565
[38]
ON THE STABILITY OF INTEGRAL-EQUATIONS OF THE 1ST KIND WITH LOGARITHMIC KERNELS
HSIAO, GC
论文数:
0
引用数:
0
h-index:
0
HSIAO, GC
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1986,
94
(02)
: 179
-
192
[39]
SINGULAR INTEGRAL-EQUATIONS OF THE 1ST KIND WITH NEUMANN KERNELS
BITSADZE, AV
论文数:
0
引用数:
0
h-index:
0
机构:
VA STEKLOV MATH INST,MOSCOW,USSR
VA STEKLOV MATH INST,MOSCOW,USSR
BITSADZE, AV
[J].
DIFFERENTIAL EQUATIONS,
1986,
22
(05)
: 591
-
595
[40]
ON AN ITERATIVE METHOD FOR A CLASS OF INTEGRAL-EQUATIONS OF THE 1ST KIND
MULTHEI, HN
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MAINZ,FACHBEREICH MATH,D-6500 MAINZ,FED REP GER
MULTHEI, HN
SCHORR, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MAINZ,FACHBEREICH MATH,D-6500 MAINZ,FED REP GER
SCHORR, B
[J].
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
1987,
9
(02)
: 137
-
168
←
1
2
3
4
5
→